# SDR REXA2020113000784

- Difficulty date: October 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT RBL 9 BEGINNING AT APPROXIMATELY FS 581.00 CORRODED IN THREE LOCATIONS.  REMOVED SEAT TRACK AT RBL 9 FS 581.00.  FABRICATED AND INSTALLED NEW SEAT TRACK, IAW BOMBARDIER REO 670-53-00-343, REV N DATED 7/16/19 AND IAW CRJ 900 AMM 53-00-49-400-801-A17.
